# SDR RAIA0002001

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: AH52688
- Condition: Discharged
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7092-STL-NOSE WHEEL STEERING WOULD NOT TURN TO THE LEFT.  MAINTENANCE INSPECTED AND FOUND LEFT NOSE TIRE PRESSURE LOW. MAINTENANCE REPLACED NOSE TIRES.
